# SDR AWXA200501458

- Difficulty date: November 28, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 30,291 hours, 11,630 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Actuator
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PHX - FLIGHT CONTROL - FLT 266 - DURING CRUISE, CREW REPORTED THAT THE AIRPLANE FLEW AT 4 DEGREE LEFT BANK WITH THE FLIGHT CONTROL PAGE SHOWING LEFT AILERON UP, SLIGHT AMOUNT OF RIGHT RUDDER, AND RUDDER TRIM INDICATION SHOWING 0.0.  CREW DISENGAGED AUTOPILOT, STRAIGHTENED AIRCRAFT THEN RE-ENGAGED AUTOPILOT WITH NO HELP.  MAINTENANCE ADJUSTED THE LEFT (BLUE) AILERON SERVO AND ADJUSTED THE RUDDER TRIM ACTUATOR IAW AIRBUS AMM 27-22-51 AND AMERICA WEST AIRLINES TASK CARD F3M27303.  OPERATIONAL CHECKS WERE GOOD.
